# SDR SWAA2021081842584

- Difficulty date: April 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,468 hours, 41,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pad
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP FITTING PAD CRACKED; AFT SIDE 2ND FROM BOTTOM / REMOVED AND REPLACED AFT CARGO DOOR STOP FITTING PAD AFT SIDE 2ND FROM BOTTOM IAW AMM 52-31-01
